MathSciNet Relay Station
MathSciNet bibliographic data
MR1600529 11N36 (11N35)
Heath-Brown, D. R. Almost-prime $k$-tuples. Mathematika 44 (1997), no. 2, 245–266.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement